Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    slitsoul13's Avatar
    slitsoul13 is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cali
    Posts
    472

    bloody nose on nolva?

    i took 60mg of nolva 2day, (1st time taking) and a few hours later i blew my nose and there was blood on the napkin. is this common?? my nose didnt bleed , but just some when i blew it. should i lower dose? im taking 60 until gyno symps go away, or is this fine?

  2. #2
    slitsoul13's Avatar
    slitsoul13 is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cali
    Posts
    472
    now i feel slight pain in the left side of my abs when i breath in hard, wtf?

  3. #3
    AandF6969's Avatar
    AandF6969 is offline Made Up Of Wires
    Join Date
    Jun 2003
    Location
    Illinois
    Posts
    5,387
    60mg should be fine if youre treating gyno symptoms... dont know about side effects though. Might check out a mayo clinic site or just search for novladex in a search engine and look for sides.

  4. #4
    slitsoul13's Avatar
    slitsoul13 is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cali
    Posts
    472
    k thx. i hope it isnt serious, hopefully not even related =)

  5. #5
    slitsoul13's Avatar
    slitsoul13 is offline Associate Member
    Join Date
    Jun 2004
    Location
    Cali
    Posts
    472
    ya i found many results.... but didnt help much, just found out the serious side effects i didnt want to know.. o well

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •